# SDR USAA2009113093238

- Difficulty date: November 29, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 37,499 hours, 15,034 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: UJW04480
- Condition: Faulty
- Location: Cabin
- Part time: 37,493 hours, 15,027 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 337 - PHX - SJD - BURNING SMELL - FLIGHT ATTENDANT REPORTS BURNING SMELL ON DESCENT.  SMELL COMING FROM FORWARD LAV / GALLEY AREA SMELLING LIKE BURNING RUBBER.  REMOVED AND REPLACED WATER HEATER AT FORWARD LAV PER AMM 38-10-01A.
